# SDR SWIA2020060951013

- Difficulty date: May 19, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670333325
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLE FWD OF FS 333 IS CRACKED  (P/N=SH670-33332-5).  (C-CHECK) RO 4/23/2020 REMOVED AND REPLACED CRACKED CABIN FLOOR SUPPORT ANGLE FWD OF FS333 WITH A NEW CABIN FLOOR SUPPORT ANGLE. REF SRM.
